# SDR QXEA2016051900338

- Difficulty date: May 19, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 12,502 hours, 13,216 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON ROLLOUT THE NR 1 PEC CAUTION ILLUMINATED.  INTERROGATED CDS FOUND  FAULT CODE ON ENGINE NR 1 200 AB, 126B , 134B TRIED A PEC FAULT CLEAR  FAULT REMAINS. COMPLIED WITH  FIM TASK 61-20-05-810-817 FOR FAULT CODE 200AB ALL OTHER FAULTS CLEARED. FOUND CB G5 BETA SOL POPPED.  RESET CB IAW GPM 9.2.2 AND CLEARED FAULT IAW AMM TASK 61-20-36-070-801.  ALL FAULTS CLEARED AND DID NOT RETURN . GROUND RAN ACFT CYCLED PROPS FEATHER AND UNFEATHER  MULTIPLE TIMES CB STAYED IN AND REMAINED SET.  NO FAULTS PPLT NR 1 PEC MSG CLEARED AND DID NOT RETURN.
